A geometric preferential attachment model of networks II

A.D. Flaxman, A.F. Frieze, J.C. Vera

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)87-111
Number of pages25
JournalInternet Mathematics
Volume4
Issue number1
Publication statusPublished - 2007
Externally publishedYes

Cite this

Flaxman, A.D. ; Frieze, A.F. ; Vera, J.C. / A geometric preferential attachment model of networks II. In: Internet Mathematics. 2007 ; Vol. 4, No. 1. pp. 87-111.
@article{dbcb000343994bc08aab60288abb1927,
title = "A geometric preferential attachment model of networks II",
author = "A.D. Flaxman and A.F. Frieze and J.C. Vera",
note = "Pagination: 25",
year = "2007",
language = "English",
volume = "4",
pages = "87--111",
journal = "Internet Mathematics",
issn = "1542-7951",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

Flaxman, AD, Frieze, AF & Vera, JC 2007, 'A geometric preferential attachment model of networks II' Internet Mathematics, vol. 4, no. 1, pp. 87-111.

A geometric preferential attachment model of networks II. / Flaxman, A.D.; Frieze, A.F.; Vera, J.C.

In: Internet Mathematics, Vol. 4, No. 1, 2007, p. 87-111.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A geometric preferential attachment model of networks II

AU - Flaxman, A.D.

AU - Frieze, A.F.

AU - Vera, J.C.

N1 - Pagination: 25

PY - 2007

Y1 - 2007

M3 - Article

VL - 4

SP - 87

EP - 111

JO - Internet Mathematics

JF - Internet Mathematics

SN - 1542-7951

IS - 1

ER -